# SDR VNAA202407110006

- Difficulty date: June 3, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N584NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15387
- Aircraft time: 18,912 hours, 16,943 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6905751359
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REFERENCE TO RC TRFKE001TV3L': AFTER INTERNAL ZONAL INSPECTION, CRACKED WING RIB AT FLS 168.07 AT WING TRAILING EDGE STRUCTURE OF LH WING.   CRACKED WING RIB AT FLS 168.07 AT WING TRAILING EDGE STRUCTURE OF LH WING WAS REPAIRED  PER REO 690-57-51-359 REV -.
